# SDR UPS98827649

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750198501
- Condition: Cracked
- Location: Bs 862
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, LT WHEEL WELL LONGERON 24 CRACKED APPROX 2 INCHES AT STA 862.  REMOVED AND REPLACED LONGERON 24 IAW TIMCO WORK CARD 90453100.
